# SDR USAA2009072791923

- Difficulty date: July 25, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C35321
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-2 - MAJOR REPAIR - CRACK IN FUSELAGE FRAME AT BS 500E BETWEEN S20R & S21R.  REPAIRED FUSELAGE FRAME AT BS 500E BETWEEN S20R & S21R IAW US AIRWAYS ENGINEERING CARD E2B53003 & B737 SRM 53-00-07 REPAIR 13.
